MAUDE Adverse Event Report: 7D SURGICAL ULC 7D SURGICAL PEDICLE PROBE (LUMBAR)

7D SURGICAL ULC 7D SURGICAL PEDICLE PROBE (LUMBAR)
Model Number 11-0013
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while cannulating the patient's pelvis, the surgeon felt a snap.When he pulled the instrument out, he found that the tip of the probe had snapped off.The surgeon proceeded with navigation.Approximately 10 mm of the instrument tip was left 110mm deep in the patient's pelvis.No patient injury was reported.No revision surgery is necessary.
 
Additional Manufacturer Narrative
The instrument was not returned for evaluation as it was disposed of by the hospital.Lot information was not provided by the reporter.No definitive root cause could be established.

Brand Name
7D SURGICAL PEDICLE PROBE (LUMBAR)
Common Device Name
PEDICLE PROBE
Manufacturer (Section D)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA  M3B 2R7
Manufacturer (Section G)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA   M3B 2R7
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key21564523
Report Number3012098629-2025-00002
Device Sequence Number9216504
Product Code OLO
UDI-Device Identifier00628341520027
UDI-Public00628341520027
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11-0013
Device Catalogue Number11-0013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown